# SDR AALA201504179003

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 47,590 hours, 17,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012881
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1C EXIT PATH LIGHTING COVER MISSING, LIGHT OPERATES.  SWAPPED LOW LEVEL EMERGENCY LIGHT LENS WITH SEAT 3C.  REPLACED SEAT 3C LOW LEVEL EMERGENCY LIGHT LENS.
